# SDR USAA2011062100021

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 35,144 hours, 15,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53412189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GALLEY MAT - CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, -Y1292.  REPAIRED FLOORBEAM BETWEEN FR66 TO FR68, -Y1292 IAW EA 200142.
